# SDR N6WA202108030101

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10116
- Aircraft time: 40,671 hours, 30,446 cycles
- Engine: Ge CF348C5B1
- Engine time: 40,513 hours, 30,298 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4123T71P04
- Part serial: PFBBAS43
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK LH ENGINE. R&R OBV VALVE ON #1 ENG IAW CRJ 550 AMM 75-31-01. OPS CHECK GOOD AT THIS TIME. NO LEAKS NOTED AT THIS
TIME.
